On June 18, 2020, GSK Consumer Healthcare issued a nationwide recall of Children’s Robitussin® Honey Cough and Chest Congestion DM and Children’s Dimetapp® Cold and Cough because the products’ dosing cups are missing certain graduation marks. As a result, children may accidentally overdose if their parents administer too much medicine due to missing graduation marks.
The recall applies to the following products:
- Children’s Robitussin® Honey Cough and Chest Congestion DM (4oz)NDC 0031-8760-12Lots: 02177 (Exp. Jan. 2022)02178 (Exp. Jan. 2022)
- Children’s Dimetapp® Cold and Cough (8oz)NDC 0031-2234-19Lot: CL8292 (Exp. Sep. 2021)
These products were distributed nationwide between February 5, 2020 and June 3, 2020, and wholesalers, distributors and retailers who have an inventory of these defective lots should stop distribution and isolate the products away from the public. If you bought these recalled products between the specified dates, do not continue using them. Throw them away or keep them away from children to avoid unintended consequences.
The recalled Robitussin product is missing 5 mL and 10 mL graduations on the dosing cups, while the recalled Dimetapp product is missing the 10 mL graduation mark on the dosing cups. Both products only have the 20 mL graduation marks on the dosing cups. Thus, parents may unintentionally give their child too much medicine, resulting in an overdose.
If you believe you are the victim of these product defects and want to file a defective product claim, contact Gerash Steiner & Blanton, P.C. as soon as possible. We are committed to fighting for justice on behalf of your child’s pain and suffering, and will advocate for a fair settlement from start to finish.
The company warned that symptoms of overdose for either product include:
- impaired coordination
- brain stimulation causing an increase in energy
- elevation in blood pressure, heart rate, and respiration
- a lack of energy and enthusiasm
- severe dizziness or drowsiness
- slow heart rate
- fainting; psychotic behavior
- decreased respiration
- abdominal pain
- visual and hearing hallucinations
- urinary retention
Remember, if you bought the recalled products between February 5th and June 3rd of this year, do not use them any longer or your child may suffer an overdose.
Count on Our Product Liability Lawyer for Help
Companies have a responsibility to ensure their products are safe for consumers. When they violate consumer trust and safety, legal action must be taken, especially when children are involved. Children must be protected at all costs, so when they are at risk for overdosing on a prevalent product like cough medicine, we must help. Thus, our Denver product liability lawyers urge you to arrange a free consultation by calling us now if your child is a victim of these defective products.